MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US QUICKSET TAPER HEX SCDR RIGID; HIP INSTRUMENTS : SCREWDRIVERS

DEPUY ORTHOPAEDICS INC US QUICKSET TAPER HEX SCDR RIGID; HIP INSTRUMENTS : SCREWDRIVERS
Catalog Number 227447000
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw driver tip was not holding the screw well and the tip has crossed threads.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information provided indicated the screwdriver wasn't broken, both was rather cross threaded.Depuy synthes joint reconstruction does not consider this failure to be a reportable malfunction at this time.Further updates will only be provided if additional information is received that changes the regulatory determination.

Brand Name
QUICKSET TAPER HEX SCDR RIGID
Common Device Name
HIP INSTRUMENTS : SCREWDRIVERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21114877
Report Number1818910-2025-00562
Device Sequence Number21022807
Product Code HXX
UDI-Device Identifier10603295109235
UDI-Public(01)10603295109235(10)SO2038129
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number227447000
Device Lot NumberSO2038129
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer01/10/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown